# SDR 2009FA0000622

- Difficulty date: June 11, 2009
- Submitted: July 10, 2009
- Operation: General aviation
- Aircraft: N9382
- Make and model: Doug DC3C
- Aircraft serial: 12331
- Engine: Cont C8512F
- Engine time: 1,910 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 530196
- Condition: Sheared
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT SHEARED WHILE IN FLIGHT.
